# SDR ASAA2022122941357

- Difficulty date: December 29, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 59,307 hours, 17,605 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Bonding Strap
- Part number: 6509930090
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING #1 ENG INLET INSPECTION FOUND BROKEN BONDING STRAP UNDER ANTI ICE VALVE. BONDING STRAP HAS BEEN RUBBING ON INLET CASE IN TWO SPOTS. GROUNDED - YES. REPLACED BONDING STRAP BRACKET AND REINSTALLED BONDING JUMPER ON #1 TAI VALVE. REF 737 PPBM 71-00-02 FIG 27-1.
